# SDR A6WA201441124

- Difficulty date: February 10, 2014
- Submitted: March 20, 2014
- Operation: Air carrier
- Aircraft: N431AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7256
- Aircraft time: 33,180 hours, 32,193 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO BAY DOOR SUPPORT FWD CLIP IS CRACKED.  REMOVED CRACKED CLIP THEN FABRICATED NEW CLIP & INSTALLED IAW SRM 51-11-20, 51-25-06 & 51-25-16.
